MathSciNet Relay Station
MathSciNet bibliographic data
MR1832477 (2002c:22009) 22D40 (22E65 58D05)
Shavgulidze, E. T. Some properties of quasi-invariant measures on groups of diffeomorphisms of the circle. Russ. J. Math. Phys. 7 (2000), no. 4, 464–472.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement